# SDR P2EA99189

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, A CRACK WAS FOUND AT THE EXTERNAL FUSELAGE NR 3 WINDOW CUTOUT.  REPAIRED PER S/B 737-53-1115 DATED JAN 2, 1988, SECTION II FIG 3.  (M)
